# SDR UALA2011090504769

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 56,306 hours, 6,613 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY CROSSOVER LIGHT AT BOTTOM OF STAIRS IS INOP.  REPLACED SOCKET ASSEMBLY, OPS CHECK OK.
